Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal rash??

Posted by theo on July 18, 2004, at 14:23:53

In reply to Re: Lamictal rash?? theo, posted by SLS on July 18, 2004, at 13:47:54

I was not going to try Lamictal because of the Rash scare. I talked to an Internist, Psychiatrist and Dermatologist before starting it because I was scared to death. The best advice I got was from my Dermatologist. He said if you worry about side effects you should never take ANY medication because almost all have a deadly side effect. I haven't checked recentlt but Wellbutrin at one time had a "Black Box" warning on it for deadly seizures, nowadays it's passed out like gum.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:366982
URL: http://www.dr-bob.org/babble/20040714/msgs/367404.html